# SDR 2001FA0000309

- Difficulty date: August 21, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N172RC
- Make and model: Cessna 172R
- Aircraft serial: 17280204
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED TO DEVELOP FULL POWER AFTER LONG POWER OFF DECENT AT HIGH DENSITY ALTITUDE CONDITIONS.  CORRECTIVE ACTIONS TAKEN:  FUEL INJECTOR SERVO REPAIRED BY CRS/NE2R  WO R01-042240.  FLOW DIVIDER MODIFIED IAW SI.  C/W SI AND SB.
